Alert archive / Nevada / Red Flag Warnings in 2009
Red Flag Warning 9, NWS Las Vegas, NV
NWS Las Vegas, NV issued this red flag warning at Jul 6, 2009, 2:39 PM PDT for 4 counties in Nevada; Mohave County, Arizona. It took effect at Jul 7, 2009, 11:00 AM PDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 6, 2009, 2:39 PM PDT (21:39 UTC)
- In effect from
- Jul 7, 2009, 11:00 AM PDT
- Expired
- Jul 7, 2009, 10:25 PM PDT
- In force
- 11 hr
- Issued by
- NWS Las Vegas, NV
Counties Mohave County, AZ, Clark County, NV, Esmeralda County, NV, Lincoln County, NV, Nye County, NV
The radar
The Las Vegas radar (KESX), 164 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Mercury/Desert R, NV (KDRA), launched 12:00Z, 9.7 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5069 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KVEF 062139 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 239 PM PDT MON JUL 6 2009 NVZ460>465-071100- /O.UPG.KVEF.FW.A.0006.090707T1800Z-090708T0600Z/ /O.NEW.KVEF.FW.W.0009.090707T1800Z-090708T0600Z/ ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- SHEEP RANGE-SPRING MOUNTAINS- CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- 239 PM PDT MON JUL 6 2009 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 11 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG WARNING FOR SOUTHERN NEVADA...WHICH IS IN EFFECT FROM 11 AM TO 11 PM PDT TUESDAY DUE TO GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY. SOUTHWEST WINDS ARE EXPECTED TO INCREASE ACROSS SOUTHERN NEVADA ON TUESDAY AS AN UPPER LEVEL DISTURBANCE MOVES INTO NORTHERN CALIFORNIA. WIDESPREAD SOUTHWEST WIND GUSTS OF 35 TO 40 MPH WILL DEVELOP BY EARLY AFTERNOON AND CONTINUE INTO THE EVENING HOURS. AT THE SAME TIME...HUMIDITY VALUES WILL FALL INTO THE SINGLE DIGITS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ AZZ102-071100- /O.CON.KVEF.FW.A.0006.090707T1800Z-090708T0600Z/ NORTHWEST DESERTS/NORTHWEST PLATEAU- 239 PM MST MON JUL 6 2009 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR THE NORTHWEST PLATEAU AND NORTHWEST DESERTS DUE TO GUSTY SOUTHWEST WIND AND LOW RELATIVE HUMIDITY. SOUTHWEST WINDS WILL INCREASE ACROSS NORTHWEST ARIZONA TUESDAY AS AN UPPER LEVEL DISTURBANCE MOVES INTO NORTHERN CALIFORNIA. WIDESPREAD SOUTHWEST WIND GUSTS OF 35 TO 40 MPH ARE EXPECTED BY EARLY AFTERNOON AND CONTINUING INTO THE EVENING HOURS. RELATIVE HUMIDITY VALUES NEAR 15 PERCENT POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
3 follow-up statements
000 WWUS85 KVEF 071041 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 341 AM PDT TUE JUL 7 2009 AZZ102-072300- /O.UPG.KVEF.FW.A.0006.090707T1800Z-090708T0600Z/ /O.EXA.KVEF.FW.W.0009.090707T1800Z-090708T0600Z/ NORTHWEST DESERTS/NORTHWEST PLATEAU- 341 AM MST TUE JUL 7 2009 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM MST THIS EVENING FOR THE NORTHWEST DESERTS AND NORTHWEST PLATEAU OF ARIZONA FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. SOUTHWEST WINDS WILL INCREASE ACROSS NORTHWEST ARIZONA TODAY AS AN UPPER LEVEL DISTURBANCE MOVES INTO NORTHERN CALIFORNIA. WIDESPREAD SOUTHWEST WIND GUSTS OF 35 TO 40 MPH ARE EXPECTED BY EARLY AFTERNOON AND WILL CONTINUE INTO THE EVENING HOURS. RELATIVE HUMIDITY VALUES BELOW 15 PERCENT ARE EXPECTED AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ NVZ460>465-072300- /O.CON.KVEF.FW.W.0009.090707T1800Z-090708T0600Z/ ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- SHEEP RANGE-SPRING MOUNTAINS- CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- 341 AM PDT TUE JUL 7 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING FOR SOUTHERN NEVADA FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY. SOUTHWEST WINDS WILL INCREASE ACROSS SOUTHERN NEVADA TODAY AS AN UPPER LEVEL DISTURBANCE MOVES INTO NORTHERN CALIFORNIA. WIDESPREAD SOUTHWEST WIND GUSTS OF 35 TO 40 MPH WILL DEVELOP BY EARLY AFTERNOON AND WILL CONTINUE INTO THE EVENING HOURS. AT THE SAME TIME...HUMIDITY VALUES WILL FALL INTO THE SINGLE DIGITS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$
000 WWUS85 KVEF 072148 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 248 PM PDT TUE JUL 7 2009 AZZ102-NVZ461>465-080600- /O.NEW.KVEF.FW.A.0007.090708T1800Z-090709T0600Z/ /O.CON.KVEF.FW.W.0009.000000T0000Z-090708T0600Z/ NORTHWEST DESERTS/NORTHWEST PLATEAU-LINCOLN COUNTY/ELY DISPATCH- NYE COUNTY DESERTS/LAS VEGAS DISPATCH-SHEEP RANGE- SPRING MOUNTAINS- CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- 248 PM PDT TUE JUL 7 2009 /248 PM MST TUE JUL 7 2009/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT /11 PM MST/ THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY VALUES... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR MUCH OF SOUTHERN NEVADA AND AT OR ABOVE 5000 FEET IN NORTHWEST ARIZONA FOR THE POTENTIAL FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY VALUES... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR MUCH OF SOUTHERN NEVADA AND FOR ELEVATIONS AT OR ABOVE 5000 FEET IN NORTHWEST ARIZONA. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT /11 PM MST/ THIS EVENING FOR ALL OF SOUTHERN NEVADA AND NORTHWEST ARIZONA AWAY FROM THE COLORADO RIVER VALLEY. GUSTY SOUTHWEST WINDS OF 35 TO 40 MPH WILL CONTINUE ACROSS NORTHWEST ARIZONA THIS EVENING AS AN UPPER LEVEL DISTURBANCE MOVES INTO NORTHERN CALIFORNIA. RELATIVE HUMIDITY VALUES BELOW 15 PERCENT ARE EXPECTED AS WELL THIS EVENING. ALTHOUGH HUMIDITY VALUES ARE EXPECTED TO RECOVER LATER TONIGHT AND WINDS ARE FORECAST TO DECREASE...AN INCREASE IN WINDS IS ONCE AGAIN EXPECTED ON WEDNESDAY AFTERNOON ACROSS SOUTHERN NEVADA AND THE HIGHER ELEVATIONS OF NORTHWEST ARIZONA WITH MOST AREAS SEEING GUSTS BETWEEN 35 AND 40 MPH FOR SEVERAL HOURS. IN ADDITION...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS ARE EXPECTED IN MUCH OF SOUTHERN NEVADA AS WELL AS IN ELEVATIONS AT OR ABOVE 5000 FEET IN NORTHWEST ARIZONA DURING THE AFTERNOON AND EVENING HOURS ON WEDNESDAY. WINDS WILL BEGIN TO DECREASE ON WEDNESDAY EVENING AND AT THIS TIME RELATIVE HUMIDITY VALUES ARE EXPECTED TO RECOVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NVZ460-080600- /O.CON.KVEF.FW.W.0009.000000T0000Z-090708T0600Z/ ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH- 248 PM PDT TUE JUL 7 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY VALUES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. SOUTHWEST WINDS GUSTING UP TO 40 MPH WILL CONTINUE THIS EVENING AS AN UPPER LEVEL DISTURBANCE MOVES INTO NORTHERN CALIFORNIA. RELATIVE HUMIDITY VALUES IN THE SINGLE DIGITS ARE EXPECTED TO CONTINUE THIS EVENING BEFORE RECOVERING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ STACHELSKI
000 WWUS85 KVEF 080525 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1025 PM PDT TUE JUL 7 2009 AZZ102-NVZ461>465-081400- /O.CAN.KVEF.FW.W.0009.000000T0000Z-090708T0600Z/ /O.CON.KVEF.FW.A.0007.090708T1800Z-090709T0600Z/ NORTHWEST DESERTS/NORTHWEST PLATEAU-LINCOLN COUNTY/ELY DISPATCH- NYE COUNTY DESERTS/LAS VEGAS DISPATCH-SHEEP RANGE- SPRING MOUNTAINS- CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- 1025 PM PDT TUE JUL 7 2009 /1025 PM MST TUE JUL 7 2009/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE RED FLAG WARNING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. SOUTHWEST WINDS HAVE DECREASED BELOW CRITICAL THRESHOLDS WHILE HUMIDITY VALUES HAVE STARTED TO SLOWLY RISE. THE RED FLAG WARNING ISSUED UNTIL 11 PM HAS BEEN CANCELLED. SOUTHWEST WINDS ARE ONCE AGAIN EXPECTED ON WEDNESDAY AFTERNOON ACROSS SOUTHERN NEVADA AND THE HIGHER ELEVATIONS OF NORTHWEST ARIZONA WITH MOST AREAS SEEING GUSTS BETWEEN 35 AND 40 MPH FOR SEVERAL HOURS. IN ADDITION... RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS ARE EXPECTED IN MUCH OF SOUTHERN NEVADA AS WELL AS IN ELEVATIONS AT OR ABOVE 5000 FEET IN NORTHWEST ARIZONA DURING THE AFTERNOON AND EVENING HOURS ON WEDNESDAY. WINDS WILL BEGIN TO DECREASE ON WEDNESDAY EVENING AND AT THIS TIME RELATIVE HUMIDITY VALUES ARE EXPECTED TO RECOVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NVZ460-080630- /O.CAN.KVEF.FW.W.0009.000000T0000Z-090708T0600Z/ ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH- 1025 PM PDT TUE JUL 7 2009 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE RED FLAG WARNING. SOUTHWEST WINDS HAVE DECREASED BELOW CRITICAL THRESHOLDS WHILE HUMIDITY VALUES HAVE STARTED TO SLOWLY RISE. THE RED FLAG WARNING ISSUED UNTIL 11 PM HAS BEEN CANCELLED. $$ PIERCE
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at Jul 6, 10:04 AM PDT, 4 hours 35 minutes earlier.
Area forecast discussion, Jul 6, 10:04 AM PDT, 4 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
1004 AM PDT MON JUL 6 2009
.SYNOPSIS...A DRY SOUTHWEST TO WEST FLOW WILL PERSIST OVER THE
REGION THROUGH THE WEEK. THIS WILL LEAD TO MOSTLY CLEAR SKIES WITH
LOCALLY BREEZY CONDITIONS DURING THE AFTERNOON AND EVENING HOURS.
TEMPERATURES WILL BE AROUND OR A LITTLE ABOVE NORMAL FOR THIS TIME
OF YEAR.
&&
.UPDATE...ADJUSTED DEWPOINTS AND WIND/WINDGUSTS TO REFLECT REALITY
AND NEW NAM12/MET FORECAST THROUGH TUESDAY MORNING. OTHERWISE...
FORECAST IN GOOD SHAPE.
&&
.FIRE WEATHER...BASED ON THE LATEST MODEL DATA...CURRENT THINKING IS
TO UPGRADE THE FIRE WEATHER WATCH TO A WARNING WITH THE AFTERNOON
PACKAGE FOR THE SOUTHERN NEVADA ZONES. SOME QUESTION WITH MOISTURE
IMPORT INTO MOHAVE COUNTY AND MAY KEEP A FIRE WEATHER WATCH GOING
THERE. WILL TAKE A CLOSER LOOK AT WEDNESDAY AS CONDITIONS ARE
FORECAST TO BE SIMILAR TO TUESDAY.
&&
.PREVIOUS DISCUSSION...325 AM PDT...
.SHORT TERM..DRY SOUTHWEST TO WEST FLOW WILL PERSIST OVER THE
FORECAST AREA THROUGH WEDNESDAY. CLEAR TO MOSTLY CLEAR SKIES ARE
EXPECTED WITH LOCALLY BREEZY CONDITIONS. TODAY LOOKS LIKE ANOTHER
HOT ONE WITH TEMPERATURES A FEW DEGREES ABOVE NORMAL. A SHORTWAVE
TROUGH MOVING INTO NORTHERN CALIFORNIA TUESDAY WILL INCREASE WINDS A
BIT AND WILL ALSO KNOCK THE HIGH TEMPERATURES DOWN JUST A COUPLE OF
DEGREES.
.LONG TERM...MODELS CONTINUE TO SHOW GOOD AGREEMENT IN THE EXTENDED.
A BROAD TROUGH OVER THE PACIFIC NORTHWEST WILL KEEP THE AREA UNDER
DRY FLOW ALOFT THROUGH THE EXTENDED AS RIDGING BUILDS EAST OF THE
AREA. TEMPERATURES ARE EXPECTED TO BE NEAR NORMAL...THEN TREND
HIGHER TOWARDS THE END OF THE PERIOD AS THE AREA OF HIGH PRESSURE TO
THE EAST SHIFTS CLOSER TO THE REGION.
&&
.AVIATION...FOR MCCARRAN...DRY AIR WILL REMAIN OVER THE
AREA...MAKING FOR CONTINUED CLEAR CONDITIONS TODAY. GUSTY SOUTHWEST
WINDS WILL DEVELOP AGAIN THIS AFTERNOON AS WINDS ALOFT MIX DOWN TO
THE SURFACE.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...MOSTLY CLEAR TO FEW CLOUDS CAN BE EXPECTED WITH BREEZY
SOUTHWESTERLY WINDS DURING THE AFTERNOON. NO SIGNIFICANT WEATHER IS
EXPECTED.
&&
.FIRE WEATHER...LOW RELATIVE HUMIDITIES ARE EXPECTED THROUGH MUCH OF
THE WEEK WITH LOCALLY BREEZY CONDITIONS MOST AFTERNOONS AND EARLY
EVENINGS. THE STRONGEST WINDS LOOK TO BE ON TUESDAY ACROSS SOUTHERN
NEVADA AND NORTHWEST ARIZONA. EXPANDED THE FIRE WEATHER WATCH FOR
TUESDAY AFTERNOON AND EVENING WHICH WAS ISSUED FOR SOUTHERN NEVADA
TO ALSO INCLUDE THE NORTHWEST DESERTS AND NORTHWEST PLATEAU OF
ARIZONA.
&&
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
FOR NVZ460>465.
AZ...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
FOR AZZ102.
CA...NONE.
&&
SALMEN/HARRISON/KENNEDY
HTTP://WEATHER.GOV/LASVEGASHazardous weather outlook, Jul 6, 4:55 AM PDT, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 455 AM PDT MON JUL 6 2009 AZZ001-003-NVZ014>020-022-070500- NORTHWEST PLATEAU-NORTHWEST DESERTS- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 455 AM PDT MON JUL 6 2009 /455 AM MST MON JUL 6 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WINDS WILL INCREASE BY EARLY AFTERNOON TUESDAY WITH WIDESPREAD GUSTS AROUND 35 MPH EXPECTED. THESE WINDS WILL COMBINE WITH HUMIDITY VALUES IN THE SINGLE DIGITS TO CREATE CRITICAL FIRE WEATHER CONDITIONS. A FIRE WEATHER WATCH IS IN EFFECT FOR SOUTHERN NEVADA AND THE NORTHWEST DESERTS AND NORTHWEST PLATEAU OF ARIZONA TUESDAY AFTERNOON AND EVENING. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER, SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ002-036-CAZ519>527-NVZ021-070500- LOWER COLORADO RIVER VALLEY-LAKE MEAD NATIONAL RECREATION AREA- EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- 455 AM PDT MON JUL 6 2009 /455 AM MST MON JUL 6 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER, SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
Red Flag Warnings in Nevada, 2009Red Flag Warnings in Arizona, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.